MAUDE Adverse Event Report: CONMED VCARE; CANNULA, MANIPULATOR/INJECTOR, UTERINE

CONMED VCARE; CANNULA, MANIPULATOR/INJECTOR, UTERINE
Catalog Number 60-6085-201A
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Uterine Perforation (2121)
Date of Event 05/21/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
G3 initial awareness date was 22may2026.The reported device is being returned to conmed for evaluation.A supplemental and final report will be filed following the completion of the device evaluation and complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
The sales representative reported on behalf of the customer that the 60-6085-201a, medium, uterine manipulator was being used on (b)(6) 2026 during a robotic hysterectomy and the ¿vcare was inserted and surgeon used forceps to help tighten locking screw.The tip of vcare perforated the uterus and hit the bowel.They deflated the balloon and took vcare out.It broke in pieces.Gyn had another surgeon look at the bowel and confirm it was only bruised.Patient is fine and is home.¿ the procedure was completed without an alternate device.There was a 30-minute delay to the procedure.It is unknown if any medical/surgical treatment was needed for the patient.Per further assessment, it was reported that the "vcare didn't break until after it was out of the patient." this report is being raised due to the reported injury of perforated uterus and bruised bowel.

Brand Name
VCARE
Common Device Name
CANNULA, MANIPULATOR/INJECTOR, UTERINE
Manufacturer (Section D)
CONMED
525 french rd
utica NY 13502
Manufacturer (Section G)
CONMED UTICA
525 french rd
utica NY 13502
Manufacturer Contact
robin drum
11311 concept blvd
largo, FL 33773
8653881978
MDR Report Key25456068
Report Number1320894-2026-00140
Device Sequence Number16043091
Product Code LKF
UDI-Device Identifier10653405003793
UDI-Public(01)10653405003793(17)280105(10)202601051
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K142716
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number60-6085-201A
Device Lot Number202601051
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer06/23/2026
Initial Report FDA Received Date06/10/2026
Supplement Report FDA Received Date07/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/05/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexFemale